American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Lakhdar Meziani. Integral representation for a class of vector valued operators. Proc. Amer. Math. Soc. 130 (2002) 2067-2077. MR 1896043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrizia Berti and Pietro Rigo. Integral representation of linear functionals on spaces of unbounded functions. Proc. Amer. Math. Soc. 128 (2000) 3251-3258. MR 1694449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Heinz J. Skala. On the characterization of certain similarly ordered super-additive functionals. Proc. Amer. Math. Soc. 126 (1998) 1349-1353. MR 1476392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. J. Grubb. Products of quasi-measures. Proc. Amer. Math. Soc. 124 (1996) 2161-2166. MR 1322927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. de Amo and M. Díaz Carrillo. On abstract Fubini theorems for finitely additive integration . Proc. Amer. Math. Soc. 123 (1995) 2739-2744. MR 1257101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. R. F. Jefferies and D. H. Fremlin. An indecomposable Daniell integral . Proc. Amer. Math. Soc. 101 (1987) 647-651. MR 911026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Schmeidler. Integral representation without additivity . Proc. Amer. Math. Soc. 97 (1986) 255-261. MR 835875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1